MAUDE Adverse Event Report: CARDINAL HEALTH WINGS CHOICE PLUS QUILTED LG; GARMENT, PROTECTIVE, FOR INCONTINENCE

CARDINAL HEALTH WINGS CHOICE PLUS QUILTED LG; GARMENT, PROTECTIVE, FOR INCONTINENCE
Model Number 66034
Medical Device Problem Code Gel Leak (1267)
Health Effect - Clinical Codes Discomfort (2330); Skin Inflammation/ Irritation (4545)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the polymer beads were outside the fluff layer of the brief, coming in contact with the skin and causing discomfort and irritation for the patients.
 
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
A device history record could not be complete as the lot number provided by the customer is invalid for the reported product code.A product analysis was unable to be completed as to date no samples or pictures have been provided.Precluding any further information or evidence there is not enough information at this time to determine with any confidence what likely caused the reported issue; therefore, the root cause is undetermined.Based on the information available and the investigation findings, a risk assessment was conducted, and management personnel was made aware of the complaint details.The reported condition could not confirm a manufacturing deficiency.If additional information is received warranting further analysis, the investigation may be resumed.This complaint will be used for tracking and trending purposes.

Brand Name
WINGS CHOICE PLUS QUILTED LG
Common Device Name
GARMENT, PROTECTIVE, FOR INCONTINENCE
Manufacturer (Section D)
CARDINAL HEALTH
525 north emerald rd
greenwood SC 29646
Manufacturer (Section G)
CARDINAL HEALTH
525 north emerald rd
greenwood SC 29646
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13061947
Report Number1033903-2021-00209
Device Sequence Number17393235
Product Code EYQ
UDI-Device Identifier20884527000682
UDI-Public20884527000682
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number66034
Device Catalogue Number66034
Device Lot Number21287G191327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date01/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown